MathSciNet Relay Station
MathSciNet bibliographic data
MR2074818 60J80 (60F10)
Jones, Owen Dafydd Large deviations for supercritical multitype branching processes. J. Appl. Probab. 41 (2004), no. 3, 703–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement